# SDR HEEA060838

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 206075186005
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL INDICATOR HAS A LIGHT BROKEN, GLASS OILED AND STAINED.
